| Model Number |
S5 COMPONENT GAS BLENDER |
| Medical Device Problem Code |
Gas Output Problem (1266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova deutschland manufactures the electronic gas blender.The incident occurred in germany.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova deutschland received a report that an electronic gas blender had a target/actual value deviation in the gas flow during priming.There was no patient involvement.
Additional Manufacturer Narrative
H11: through follow-up communications, it was learned that a livanova field service engineer was dispatched on site and could not confirm the issue, and therefore the unit was returned to regular service.A device service history review was performed and no prior similar event has bee reported since unit manufacture in 2022.Based on the investigation findings, a defective hardware can be ruled out and the most likely root cause of the reported event can be attributed to: an improper gas supply or missed gas blender warm-up phase (user error).The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
Event or Problem Description
See initial report.